| Model Number |
M006L8406910 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laser lithotripsy procedure, the fiber tip was broken.The procedure was completed using another of the same device.There were no patient complications.
Event or Problem Description